# SDR FDEA201103010803

- Difficulty date: March 1, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 51,960 hours, 17,177 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 2024T3032T
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E AREA 1 EA SUPPORT ANGLE CRACKED POSITION UNDER NR 3 SPOILER INBD SIDE.  REMOVED DAMAGED ANGLE AND MADE REPAIR PART OF ANGLE IAW DWG A57240073 PN A57240073201.  INSTALLED NEW SUPPORT ANGLE WITH FASTENERS IAW SRM 57-51-11 AND 51-72-10.
